Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1906–1907 (Mi zvmmf8162)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Truncation error in a birth and death system

A. I. Zeifman

Vologda

Full text: PDF file (204 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 210–211

Bibliographic databases:

UDC: 519.62
MSC: 60J80
Received: 16.11.1987

Citation: A. I. Zeifman, “Truncation error in a birth and death system”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1906–1907; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 210–211

Citation in format AMSBIB
\Bibitem{Zei88}
\by A.~I.~Zeifman
\paper Truncation error in a birth and death system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1906--1907
\mathnet{http://mi.mathnet.ru/zvmmf8162}
\zmath{https://zbmath.org/?q=an:0701.60081}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 210--211
\crossref{https://doi.org/10.1016/0041-5553(88)90068-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8162
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1906

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zeifman, “On the nonstationary Erlang loss model”, Autom. Remote Control, 70:12 (2009), 2003–2012  mathnet  crossref  mathscinet  zmath  isi
    2. Ya. A. Satin, A. I. Zeifman, A. V. Korotysheva, “Convergence rate and truncations for one class of Markov queueing systems”, Theory Probab. Appl., 57:3 (2013), 529–539  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. I. Zeifman, A. V. Korotysheva, V. Yu. Korolev, Ya. A. Satin, “Truncation bounds for approximations of inhomogeneous continuous-time Markov chains”, Theory Probab. Appl., 61:3 (2017), 513–520  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021